Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 2005, Volume 251, Pages 223–256 (Mi tm52)  

This article is cited in 8 scientific papers (total in 9 papers)

The Bogolyubov Functional Integral

D. P. Sankovich

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: Problems of integration with respect to a special Gaussian measure (the Bogolyubov measure) that arises in the statistical equilibrium theory for quantum systems are considered. It is shown that the Gibbs equilibrium means of Bose operators can be represented as functional integrals with respect to this measure. Certain functional integrals with respect to the Bogolyubov measure are calculated. Approximate formulas are constructed that are exact for functional polynomials of a given degree, as well as formulas that are exact for integrable functionals of a wider class. The nondifferentiability of Bogolyubov trajectories in the corresponding function space is established. A theorem on the quadratic variation of trajectories is proved. The properties of scale transformations that follow from this theorem are studied. Examples of semigroups associated with the Bogolyubov measure are constructed. Independent increments for this measure are found. A relation between the Bogolyubov measure and parabolic partial differential equations is considered. An inequality for traces is proved, and an upper estimate is obtained for the Gibbs equilibrium mean of the square of the coordinate operator in the case of a one-dimensional nonlinear oscillator with a positive symmetric interaction.

Full text: PDF file (353 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2005, 251, 213–245

Bibliographic databases:
UDC: 517.958+517.987
Received in September 2004

Citation: D. P. Sankovich, “The Bogolyubov Functional Integral”, Nonlinear dynamics, Collected papers, Trudy Mat. Inst. Steklova, 251, Nauka, MAIK Nauka/Inteperiodika, M., 2005, 223–256; Proc. Steklov Inst. Math., 251 (2005), 213–245

Citation in format AMSBIB
\Bibitem{San05}
\by D.~P.~Sankovich
\paper The Bogolyubov Functional Integral
\inbook Nonlinear dynamics
\bookinfo Collected papers
\serial Trudy Mat. Inst. Steklova
\yr 2005
\vol 251
\pages 223--256
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm52}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2234384}
\zmath{https://zbmath.org/?q=an:1118.82006}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2005
\vol 251
\pages 213--245


Linking options:
  • http://mi.mathnet.ru/eng/tm52
  • http://mi.mathnet.ru/eng/tm/v251/p223

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Prykarpatsky A., Sankovich D., “Nikolai Nikolayevich Bogolubov (Jr.) Foreword”, Condensed Matter Physics, 13:4 (2010), 40101  isi
    2. Prykarpatsky A.K., “Reminiscences of unforgettable times of my collaboration with Nikolai N. Bogolubov (Jr.) Foreword”, Condensed Matter Physics, 13:4 (2010), 40102  isi
    3. V. R. Fatalov, “Laplace-type exact asymptotic formulas for the Bogoliubov Gaussian measure”, Theoret. and Math. Phys., 168:2 (2011), 1112–1149  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    4. V. R. Fatalov, “Negative-order moments for $L^p$-functionals of Wiener processes: exact asymptotics”, Izv. Math., 76:3 (2012), 626–646  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. Ya. Yu. Nikitin, R. S. Pusev, “The exact asymptotic of small deviations for a series of Brownian functionals”, Theory Probab. Appl., 57:1 (2013), 60–81  mathnet  crossref  crossref  zmath  isi  elib  elib
    6. Sankovich D.P., “Gibbs Equilibrium Averages and Bogolyubov Measure”, Problems of Atomic Science and Technology, 2012, no. 1, 248–252  isi
    7. A. I. Nazarov, R. S. Pusev, “Comparison theorems for the small ball probabilities of the Green Gaussian processes in weighted $L_2$-norms”, St. Petersburg Math. J., 25:3 (2014), 455–466  mathnet  crossref  mathscinet  zmath  isi  elib
    8. V. R. Fatalov, “Gaussian Ornstein–Uhlenbeck and Bogoliubov processes: asymptotics of small deviations for $L^p$-functionals, $0<p<\infty$”, Problems Inform. Transmission, 50:4 (2014), 371–389  mathnet  crossref  isi
    9. V. R. Fatalov, “Functional integrals for the Bogoliubov Gaussian measure: Exact asymptotic forms”, Theoret. and Math. Phys., 195:2 (2018), 641–657  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:401
    Full text:118
    References:38

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021